# SDR FDEA201405291229

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 90,096 hours, 38,013 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 894601
- Part serial: A6
- Condition: Defective
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSING 25K' NOSE GEAR RED UNSAFE CYCLED ON & OFF SEVERAL TIMES THEN HELD STEADY.  SLOWED & DESCENDED TO CYCLE GEAR.  NOSE UP & LOCKED, BUT MAINS WOULD NOT.  SLOWED TO 210 & CYCLED AGAIN & MAINS LOCKED.  FAILED OPERATIONS CHECK & ORIGINAL UNIT REINSTALLED  DURING TROUBLESHOOTING A SERVICEABLE PSEU WAS INSTALLED FOR COMPARATIVE PURPOSES & WAS FOUND TO BE UNSERVICEABLE IAW AMM 31-71-01-2 CONFIG CODE SHOULD BE 34 - 34 FOR MD10-10 & 33-33 FOR -30.  NEW PSEU INDICATED 34 - 34 BUT FAULTED PSEU & CTR GEAR INDICATOR. ORIGINAL UNIT WAS INSTALLED & RTS TEST PASSES.  VISUALLY INSPECTED MAIN GEAR, NO PROBLEMS NOTED.  REPLACED D1-78 SYS B DOWN SENSOR IAW AMM 32-1-17-4 & CHECKED IAW AMM 32-61-17-5.  ALL FUNCTIONS & INDICATIONS NORMAL.
